# SDR AWXA200200614

- Difficulty date: July 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 16,094 hours, 6,677 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Regulator
- Part number: 3511218060
- Condition: Shorted
- Location: Transceiver
- Component: Rdr Transceiver
- Component part number: 6221532120
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK - FLT 0726 - ON CLIMB OUT OF LAS EN ROUTE TO ORD THE WEATHER RADAR DISPLAYED WX R/T IN RED AND QUIT PAINTING WEATHER.  TURNED BACK TO LAS.  MAINTENANCE R&R THE WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33-401, AND THE WEATHER RADAR CONTROL UNIT IAW 34-41-12-401.  OPERATIONAL CHECK WAS GOOD, TESTED WEATHER PATTERNS ON RAMP, ALL INDICATIONS NORMAL.  VENDOR BENCH TEST OF WX RADAR RT S/N 4953 CONFIRMED FAILURE OF UNIT FINDING THE 5VDC REGULATOR SHORTED.  REPLACED INTEGRATED CIRCUIT A2A2U6 TO CORRECT 5VDC.
